The Jacobian conjecture and nilpotent maps
Itogi nauki i tehniki. Sovremennaâ matematika i eë priloženiâ. Tematičeskie obzory, Algebraic geometry – 11, Tome 70 (2001), pp. 120-133
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{INTO_2001_70_a6,
author = {Vik. S. Kulikov},
title = {The {Jacobian} conjecture and nilpotent maps},
journal = {Itogi nauki i tehniki. Sovremenna\^a matematika i e\"e prilo\v{z}eni\^a. Temati\v{c}eskie obzory},
pages = {120--133},
year = {2001},
volume = {70},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/INTO_2001_70_a6/}
}
Vik. S. Kulikov. The Jacobian conjecture and nilpotent maps. Itogi nauki i tehniki. Sovremennaâ matematika i eë priloženiâ. Tematičeskie obzory, Algebraic geometry – 11, Tome 70 (2001), pp. 120-133. http://geodesic.mathdoc.fr/item/INTO_2001_70_a6/